# SDR REXA2018072400636

- Difficulty date: July 6, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 25,910 hours, 17,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: CC670331993
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR HATCH FWD. OF 280 HAS CRACKED LANDING AT AFT RIGHT CORNER STA-278. REMOVED CRACKED FLIGHT DECK FLOOR SUPPORT ANGLE FROM RT SIDE AND INSTALLED NEW ANGLE IAW SRM 51-42-06, 51-42-21.
